... was taking warfarin. I have been in AF for 2 years but since June 2011 have been in normal rythm and have been advised to keep taking blood thinners until Dec 2011 to protect me from suddenly reverting to AF I had an ablation in nov 2010. I dio not feel happy about this new drug and seem to be getting worse with stomach and I digestion also when driving I have noticed that my eyesight is slightly out of focus. I'm thinking of returning to warfarin. Any comments would be appreciated. Oct 19 2011
I realize this answer is a bit late but may be helpful.
If you are experiencing side effects and you are happy to go back on warfarin I would suggest that you see your doctor and discuss going back on warfarin. I think doctors prescribe Pradaxa for convenience of the patient but if you are uncomfortable then there is no point in being on it.
The links below has information about side effects and some reviews ... you may find these useful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2010 • 5 answers
Posted 2 Jun 2011 • 1 answer
Posted 22 Aug 2011 • 3 answers
Posted 16 Nov 2011 • 2 answers
Doctor switch me from Warfarin to Pradaxa and gave it to me as a sample for 6 weeks Im about to run?
Posted 14 Jan 2012 • 1 answer